# SDR AU510002097

- Difficulty date: June 11, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737-7Q8
- Engine: Ge CFM56*
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Pump
- Condition: Leaking
- Location: Apu Fuel Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FUEL PUMP LEAKING BEYOND LIMITS.
